Alert archive / Illinois / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 146, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jul 11, 2017, 8:29 AM CDT for Bureau County, Putnam County, Illinois. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2017, 8:29 AM CDT (13:29 UTC)
- Expired
- Jul 11, 2017, 9:00 AM CDT
- In force
- 31 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bureau County, IL, Putnam County, IL
The radar
The Quad Cities radar (KDVN), 108 km from the middle of the area, began a volume at 13:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 8:45 AM CDT | TSTM WND DMG | Magnolia, IL | SEVERAL SMALL BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.5 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1146 J/kg
- Mixed-layer CIN
- -134 J/kg
- Mixed-layer LCL
- 952 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
375
WUUS53 KDVN 111329
SVRDVN
ILC011-155-111400-
/O.NEW.KDVN.SV.W.0146.170711T1329Z-170711T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
829 AM CDT TUE JUL 11 2017
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Putnam County in north central Illinois...
South central Bureau County in north central Illinois...
* Until 900 AM CDT
* At 829 AM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Tiskilwa to near Lacon to
Germantown Hills, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Hennepin, Henry, Granville, McNabb, Putnam, Mark, Magnolia,
Standard, Milo, Lake Thunderbird, Florid and Lone Tree Corners.
This includes Interstate 180 between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
4123 8964 4123 8966 4124 8966 4129 8916
4111 8916
TIME...MOT...LOC 1329Z 268DEG 38KT 4119 8947 4101 8935 4078 8945
HAIL...<.75IN
WIND...60MPH
$$
UTTECH3 follow-up statements
626
WWUS53 KDVN 111338
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
838 AM CDT TUE JUL 11 2017
ILC011-155-111400-
/O.CON.KDVN.SV.W.0146.000000T0000Z-170711T1400Z/
Putnam IL-Bureau IL-
838 AM CDT TUE JUL 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR PUTNAM AND SOUTH CENTRAL BUREAU COUNTIES...
At 838 AM CDT, severe thunderstorms were located along a line
extending from Bureau Junction to near McNabb to near Varna, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hennepin, Henry, Granville, McNabb, Putnam, Mark, Magnolia, Standard,
Milo, Lake Thunderbird, Florid and Lone Tree Corners.
This includes Interstate 180 between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
4123 8964 4123 8966 4124 8966 4129 8916
4111 8916
TIME...MOT...LOC 1338Z 267DEG 37KT 4126 8938 4119 8929 4106 8926
HAIL...<.75IN
WIND...60MPH
$$
UTTECH479
WWUS53 KDVN 111348
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
848 AM CDT TUE JUL 11 2017
ILC011-155-111400-
/O.CON.KDVN.SV.W.0146.000000T0000Z-170711T1400Z/
Putnam IL-Bureau IL-
848 AM CDT TUE JUL 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR PUTNAM AND SOUTH CENTRAL BUREAU COUNTIES...
At 848 AM CDT, severe thunderstorms were located along a line
extending from Granville to near McNabb to near Varna, moving east at
45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hennepin, Henry, Granville, McNabb, Putnam, Mark, Magnolia, Standard,
Milo, Lake Thunderbird, Florid and Lone Tree Corners.
This includes Interstate 180 between mile markers 1 and 3.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
4123 8964 4123 8966 4124 8966 4129 8916
4111 8916
TIME...MOT...LOC 1348Z 268DEG 39KT 4127 8924 4117 8917 4105 8917
HAIL...<.75IN
WIND...60MPH
$$
UTTECH982
WWUS53 KDVN 111358
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
858 AM CDT TUE JUL 11 2017
ILC011-155-111407-
/O.EXP.KDVN.SV.W.0146.000000T0000Z-170711T1400Z/
Putnam IL-Bureau IL-
858 AM CDT TUE JUL 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR PUTNAM AND SOUTH CENTRAL
BUREAU COUNTIES WILL EXPIRE AT 900 AM CDT...
The storms which prompted the warning have weakened below severe
limits. However gusty winds are still possible with these
thunderstorms.
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
4123 8964 4123 8966 4124 8966 4129 8916
4111 8916
TIME...MOT...LOC 1357Z 268DEG 38KT 4127 8919 4117 8912 4105 8912
$$
UTTECHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 6:38 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 11, 6:38 AM CDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 638 AM CDT Tue Jul 11 2017 ...AVIATION UPDATE... .SYNOPSIS... Issued at 330 AM CDT Tue Jul 11 2017 An exceptionally warm and humid air mass is over the Midwest, and within that, a warm front is now set up west to east over Iowa and Illinois. This front was the focus for storms this past evening, which produced isolated severe weather in the form of damaging winds and hail, and possibly a short lived weak tornado or two. What is certainly did for the most part was offer up a period of incredibly heavy rainfall in a small part of the CWA. That same possibility will exist today. && .SHORT TERM...(Today and Tonight) ISSUED AT 330 AM CDT Tue Jul 11 2017 The warm front will slowly creep north today, and models forecast it reaching Highway 30 by this evening. Complicating the front's movement will be the fact that it could continue to be convectively active through the day. Global models do not have a handle on the convective cluster moving east through western Iowa. However, it is handled by CAMs and those models bring it into our CWA along the front. That seems quite possible given the eastward movement of storms now, and the fact that festering convection shows that we are not capped off with too warm of mid level temperatures. At this point, will nowcast the storms into our CWA from west to east this morning, possibly bringing an organized wind threat, but no matter what, this will enhance the boundary for later development this afternoon. I will keep pops relatively low for now, but will an axis of storms near I-80 will be possible later this afternoon. Like yesterday's storms, CAPE values will be very high, and the extreme instability may will bring the the threat of severe storms, but on an isolated cell basis (very much similar to Monday evening). The convection should continue on an isolated basis this evening and decay. Later tonight, an MCS is possible over northern Iowa, which may then move southeast into our northwestern CWA. There is low confidence on this, but it could be a more widespread rainfall event, and requires higher pops after midnight. Temperatures today will likely reach the upper 80s to near 90 in the south half, and lower to mid 80s north. With dewpoints in the lower 70s north to mid to upper 70s south, we could approach 100 heat index readings, but with clouds and storms possibly, there isn't enough confidence to issue an advisory early today. We will highlight the heat in the HWO and graphics none the less. ERVIN .LONG TERM...(Wednesday through next Monday) ISSUED AT 330 AM CDT Tue Jul 11 2017 Wednesday...A potentially very humid and hot day with advisory criteria heat index readings by afternoon over all the CWA except maybe the Hwy 20 corridor, but even that area will be close. Widespread high temps in the low to mid 90s with sfc DPTs in the mid to upper 70s. But again another day where these parameters may be interrupted by convective debris and storm outflow. This especially true of areas north of I80 where there is a good chance that portions of an MCS passing acrs MN into WI, will "tail" it's way southward into these areas Wed morning, if even in a decaying fashion as it encounters less convergent support and a more robust elevated mixed layer(EML). But with high CAPEs acrs the area for the morning period, can't rule out some of these storms still being strong as they propagate down into the local area. After that, then will bank on recovering south to southwesterly boundary layer flow to recharge the temps/humidity to fcst highs. Then the latest model runs in decent agreement of suggesting rather broad upper level troffiness digging southeastward acrs the northwestern GRT LKS, will shunt a frontal boundary down through the central and southern CWA late Wed into Wed night oriented east- northeast to west-southwest. This feature may combine with any lingering outflow boundary laying acrs the area from the Wed morning activity. Fcst profiles suggest marginal to moderate shear around this zone, but if we can get heat up/attain the thermodynamics like expected with the abundant llvl moisture, afternoon and early evening CAPEs could range from 3000 to 5000 J/KG still may drive strong to severe storms with damaging winds and intense rainfall rates late Wed or Wed night. It's just how far north or south this convective axis lays out, with most models currently depicting it acrs the southern CWA. An ongoing EML will also have to be dealt with by any bubbling convection trying to get going possibly limiting coverage. Thursday and Friday...Some lingering showers and storms may have to be dealt with Thu morning especially south of I80, then most models suggest continued upper trof amplification acrs the western GRT LKS and upper MS RVR Valley. resultant northwest flow regime under this flux to allow cooler/drier Candian high pressure to spill down the upper Midwest into mid MS RVR Valley though the start of the weekend. This could knock temps down below normal by Fri, and bring relief from the oppressive humidity, although the crops will still put up their evapo-transpiration battle to the sfc layer drying process. Thu night and Friday the convective active zone should be shunted south of the DVN CWA, stretching west-to-east from the southwestern plains, to up the OH RVR Valley. Saturday through next Monday...general long term trends suggest a nice first half to the weekend, before a building thermal ridge out west/acrs the plains starts to try and edge this way By sunday and especially Monday. The temps will then look to be on the rebound back closer to or above normal values toward the end of the extended. don't see much of an organized precip threat during this period as well, unless a backdoor front tries to edge this way out of WI late Sunday or Sunday night. After that, long range ridge placement suggests a capping inversion to get established by next week. ..12.. && .AVIATION...(For the 12Z TAFS through 12Z Wednesday Morning) ISSUED AT 634 AM CDT Tue Jul 11 2017 Another day of isolated to scattered thunderstorms potential will be found across Iowa and Illinois today. A cluster of strong storms with heavy rain and winds to 35 kts will affect southeast Iowa and west central Illinois through 14Z, before all sites return to a slight chance through the day. Tonight, a larger area of storms could move south out of Minnesota after midnight, but this is not certain. Thus, we are mainly dry in our TAF forecasts, with some fog and stratus this morning ending quickly by 14Z. Tonight, outside of storms, the south winds should keep the fog from forming like it did last night over northeast Iowa. ERVIN && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Ervin SHORT TERM...Ervin LONG TERM...12 AVIATION...Ervin
Hazardous weather outlook, Jul 11, 5:09 AM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 509 AM CDT Tue Jul 11 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-121000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 509 AM CDT Tue Jul 11 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Thunderstorms will be possible this morning, along a stalled front south of Interstate 80. A complex of storms moving through central Iowa may impact areas along and south of Interstate 80 with damaging winds early this morning. After morning storms move east or dissipate, there will be another round of storms possible this afternoon and evening, mainly north of an Ottumwa to Galesburg line. Much like storms that occurred Monday afternoon, there will be a threat of isolated severe storms with damaging winds, large hail to the size of quarters, and isolated areas of very heavy rainfall. Flash flooding will be possible where these isolated storms form. By mid evening, the isolated storms are expected to dissipate. Another chance for storms is expected after midnight as storms in central Iowa move east. These storms will have a chance for strong wind gusts and heavy rainfall. Moist air will combine with very warm temperatures, to bring afternoon heat index readings to the 95 to 100 range today, mainly south of Interstate 80. Clouds and thunderstorms could keep temperatures lower than forecast. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Additional rounds of thunderstorms will occur Wednesday through Thursday across portions of the Outlook Area. Strong to severe storms are possible Wednesday and Wednesday night, with the primary threats being damaging winds and flooding rains. The thunderstorms are then expected to settle south along the Iowa- Missouri border region into west central Illinois on Thursday. The severe weather potential for Thursday remains uncertain at this time. Hot and humid weather will continue on Wednesday, with afternoon and early evening heat index readings of 95 to 105 degrees possible. But Wednesday will also be another day where thunderstorms and clouds may keep ambient temperatures cooler than currently expected in some locations. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible today and tonight. Ervin/12
In the hours before
Local storm report, Jul 11, 6:59 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
659 AM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND DMG THORNBURG 41.46N 92.33W
07/11/2017 KEOKUK IA PUBLIC
LOCAL BROADCAST MEDIA RELAYED A REPORT OF AT LEAST TWO
TREES DOWN IN THORNBURG. ONE ON A HOME AND THE OTHER ON
POWER LINES. TIME OF THE EVENT WAS ESTIMATED BASED ON
RADAR.
&&
DCSpecial weather statement, Jul 11, 7:10 AM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
710 AM CDT TUE JUL 11 2017
ILC067-071-073-109-131-161-187-IAC057-111-115-MOC045-111300-
Hancock-Henderson-Warren-Rock Island-McDonough-Mercer-Henry-Des
Moines-Louisa-Lee-Clark-
710 AM CDT TUE JUL 11 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HANCOCK...HENDERSON...
WARREN...SOUTHWESTERN ROCK ISLAND...MCDONOUGH...MERCER...SOUTHWESTERN
HENRY...DES MOINES...SOUTHEASTERN LOUISA...CENTRAL LEE AND CLARK
COUNTIES UNTIL 800 AM CDT...
At 709 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Mannon to Terre Haute to near West
Point. Movement was east at 45 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Burlington, Macomb, Fort Madison, Keokuk, Monmouth, Aledo, Carthage,
Kahoka, Oquawka, Nauvoo, Bushnell, West Burlington, Hamilton,
Burgess, Warsaw, Mediapolis, Colchester, La Harpe, Roseville and
Viola.
This includes Interstate 74 in Illinois between mile markers 26 and
33.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4020 9150 4025 9152 4026 9195 4030 9195
4077 9133 4142 9104 4122 9011 4115 9012
4115 9044 4028 9045 4028 9091 4019 9091
TIME...MOT...LOC 1209Z 287DEG 38KT 4127 9089 4065 9095 4024 9128
ERVINSpecial weather statement, Jul 11, 7:24 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
724 AM CDT TUE JUL 11 2017
ILC067-109-111330-
Hancock-McDonough-
724 AM CDT TUE JUL 11 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HANCOCK AND
SOUTHWESTERN MCDONOUGH COUNTIES UNTIL 830 AM CDT...
At 724 AM CDT, a strong thunderstorm was located near Carthage,
moving east at 25 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Carthage, Augusta, Bowen, West Point, Fandon, Colmar, Plymouth,
Denver, Elvaston, Basco, Bentley, Tioga, Sutter, Stillwell and
Hancock County Fairgrounds.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4020 9138 4042 9132 4040 9063 4028 9070
4028 9091 4019 9091
TIME...MOT...LOC 1224Z 283DEG 23KT 4034 9111
ERVINSpecial weather statement, Jul 11, 8:15 AM CDT, 14 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
815 AM CDT TUE JUL 11 2017
ILC011-155-111400-
Putnam-Bureau-
815 AM CDT TUE JUL 11 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PUTNAM AND SOUTH
CENTRAL BUREAU COUNTIES UNTIL 900 AM CDT...
At 814 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Bradford to near Camp Grove to near
Dunlap. Movement was east at 55 mph.
Wind gusts of 50 to 55 mph and half inch hail are possible with these
storms.
Locations impacted include...
Hennepin, Henry, Granville, McNabb, Putnam, Mark, Magnolia, Standard,
Milo, Lake Thunderbird, Florid and Lone Tree Corners.
LAT...LON 4110 8936 4112 8934 4115 8933 4115 8964
4123 8964 4123 8965 4124 8965 4127 8916
4111 8916
TIME...MOT...LOC 1314Z 265DEG 48KT 4123 8970 4103 8956 4082 8965
UTTECHLocal storm report, Jul 11, 8:19 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
819 AM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND DMG SMITHSHIRE 40.80N 90.78W
07/11/2017 WARREN IL LAW ENFORCEMENT
SEVERAL BRANCHES DOWN.
0725 AM TSTM WND DMG MONMOUTH 40.91N 90.64W
07/11/2017 WARREN IL LAW ENFORCEMENT
TWO TREES DOWN.
&&
HAASELocal storm report, Jul 11, 8:29 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 AM CDT TUE JUL 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
07/11/2017 M1.50 INCH VAN BUREN IA TRAINED SPOTTER
RAINFALL SINCE LAST EVENING.
&&
HAASEThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:41 PM CDT | Special Weather Statement | DVN | Bureau, Putnam | 64 min |
| Jul 10, 7:41 PM CDT | Tornado Warning | DVN | Hancock | 34 min |
| Jul 10, 7:53 PM CDT | Special Weather Statement | DVN | McDonough | 67 min |
| Jul 10, 8:10 PM CDT | Severe Thunderstorm Warning | DVN | McDonough | 50 min |
| Jul 10, 8:17 PM CDT | Special Weather Statement | DVN | Hancock | 58 min |
| Jul 10, 8:17 PM CDT | Tornado Warning | DVN | McDonough | 28 min |
| Jul 10, 8:19 PM CDT | Flash Flood Warning | DVN | McDonough, Warren | 6 hr |
| Jul 10, 8:41 PM CDT | Flash Flood Warning | DVN | Hancock | 6 hr |
| Jul 10, 9:03 PM CDT | Special Weather Statement | DVN | McDonough | 57 min |
| Jul 10, 9:13 PM CDT | Special Weather Statement | DVN | Hancock | 62 min |
| Jul 11, 6:26 AM CDT | Special Weather Statement | DVN | Hancock, Henderson, Mercer | 49 min |
| Jul 11, 7:10 AM CDT | Special Weather Statement | DVN | Hancock, Henderson, McDonough, Mercer, Warren | 50 min |
| Jul 11, 7:24 AM CDT | Special Weather Statement | DVN | Hancock | 66 min |
| Jul 11, 8:15 AM CDT | Special Weather Statement | DVN | Putnam | 45 min |
| Jul 11, 11:25 AM CDT | Heat Advisory | DVN | Hancock, Henderson, McDonough, Mercer, Warren | 9 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.